# SDR SWAA2020100720602

- Difficulty date: October 3, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N7837A
- Make and model: Boeing 737752
- Aircraft serial: 33785
- Aircraft time: 54,383 hours, 28,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1065 AISLE EMERGENCY LIGHT WILL NOT ILLUMINATE.  SA-M 767 NR J0672-1.  REMOVED & REPLACED L1065 AISLE LIGHT ASSEMBLY, PER AMM 33-51-03.
